# SDR AALA202502214011

- Difficulty date: February 6, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE HINGE ARM END FITTING 2 ON RH HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING #3 ON RH HORIZONTAL STABILIZER (1EA) IAW AMM 55-16-42-000-001-A  AND AMM 55-16-42-400-001-A.
